L. Krishnamurthy

Articles in Scholarly Journals [Incomplete List]

  1. Asymptotic analysis of the structure of a steady planar detonation: Review and extension
    Mathematical Problems in Engineering, vol. 5, no. 3, pp. 223–254, 1999
  2. The hybersonic navier-stokes approximation for the normal shock structure of a perfect gas with the Sutherland viscosity law: Review and extension
    Mathematical Problems in Engineering, vol. 4, no. 4, pp. 289–300, 1998
  3. On the structure of a distinguished-limit quasi-isothermal deflagration for the generalized reaction-rate model
    Mathematical Problems in Engineering, vol. 3, no. 4, pp. 373–385, 1997
  4. On the structure of the deflagration for the generalized reaction-rate model
    Mathematical Problems in Engineering, vol. 2, no. 5, pp. 435–447, 1996